MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH- AT CIOS ALPHA; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH- AT CIOS ALPHA; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10308191
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the cios alpha system.During a procedure, the user reported that no image was displayed on the live monitor.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a hardware error.The investigation showed that the problem was caused by a temporary hardware problem.Troubleshooting by the service technician on site revealed that one pin of the monitor's pluggable power supply was slightly bent and had insufficient electrical contact.As a result, the system experienced temporary image failure.The technician was able to re-establish contact during his on-site visit and the error has not been reported again.It was not necessary to replace any parts.A possible general error which would require corrective measures of the installed base could not be determined by the investigation.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
CIOS ALPHA
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH- AT
siemensstrasse 1
forchheim, germany 91301
GM  91301
MDR Report Key10747166
Report Number3004977335-2020-51881
Device Sequence Number11544623
Product Code OWB
UDI-Device Identifier04056869009032
UDI-Public04056869009032
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Repair,Inspection
Type of Report Initial,Followup
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10308191
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/19/2020
Supplement Date Received by Manufacturer12/07/2020
Initial Report FDA Received Date10/28/2020
Supplement Report FDA Received Date12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1